Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On semicardinal quadrature formulae

Authors: I. J. Schoenberg and S. D. Silliman
Journal: Math. Comp. 28 (1974), 483-497
MSC: Primary 65D30
MathSciNet review: 0341825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper concerns the semicardinal quadrature formulae introduced in Part III of the reference [3]. These were the limiting forms of Sard’s best quadrature formulae as the number of nodes increases indefinitely. Here we give a new derivation and characterization of these formulae. This derivation uses appropriate generating functions and also allows us to compute the coefficients very accurately.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society